# SDR BJNA981101

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6544510803
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

'A' SYSTEM HYDRAULIC FAILED, LACK OF HYDRAULIC PRESSURE.  REPLACED HYDRAULIC LINE LEFT WING T/E, PERFORMED LEAK CHECK OF BOTH ENGINES AND IN WHEEL WELL, NO LEAKS FOUND.  REPLACED NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMP DUE TO CAVITATION.  (M)
